On semimeasures predicting Martin-Lof random sequences

Citation

Hutter, M & Muchnik, A 2007, 'On semimeasures predicting Martin-Lof random sequences', Theoretical Computer Science, vol. 382, no. 3, pp. 247-261.

Year

2007

ANU Authors

Fields of Research

  • Artificial Intelligence And Image Processing Not Elsewhere Classified
  • Coding And Information Theory
  • Statistical Theory

Updated:  18 June 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers